# SDR USAA2010092292071

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 61,241 hours, 36,065 cycles
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON LT WING OTBD MID FLAP L/E SKIN BETWEEN WBL204.4 TO WBL219.4. REPAIRED LT WING OTBD MID FLAP L/E SKIN BETWEEN WBL204.4 TO WBL219.4 IAW SRM 57-53-01 REPAIR NR 8.
